... was prescribed 5th of Flexeril to take for 3 weeks and 2 days after he stopped taking them he started to experience confusion, unusual paranoid thoughts, dizziness, depressing etc. He was not taking any other prescription drugs or any drugs while on this medication. Doctors are saying that Flexeril does not cause withdrawal symptoms but side effects and withdrawals go hand in hand. I personally think it altered his brain chemistry and just threw everything out of whack. It has been 20 days and he still feels this way, any advice would be much appreciated. Also, they did a ct scan and blood tests 0- everything seemed normal
Hi, if you click on the link for Flexeril side effects (https://www.drugs.com/sfx/flexeril-side-effects.html) you will notice that all of you fathers symptoms are listed. More often than not, people will experience withdrawal symptoms when discontinuing a medication, and often these withdrawal symptoms are similar/the same as the potential side effects. I really think your dad should revisit his doctor as medical intervention may be required, such as a low dose short course of an antidepressant...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have some pills that are small and white marked with the letters DAN on 1 side and 5658 the other?
Posted 24 Jul 2010 • 2 answers
Posted 4 Nov 2010 • 1 answer
Posted 23 Apr 2012 • 1 answer
Posted 12 Aug 2015 • 1 answer
Posted 2 May 2016 • 3 answers